# SDR R61A2021110500869

- Difficulty date: October 14, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 44,726 hours, 27,989 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Part number: 17066796001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND AFT FUSELAGE 3 FLOOR STRUCTURE FLOOR PANEL SUPPORT BRACKET CRACKED AT FR 86 LBL 28. MX REPLACED SUPPORT PN 170-66796-001 SEE AAR NRC# 45000976-1000-0080 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
